Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2018, Volume 59, Number 5, Pages 1179–1191 (Mi smj3038)  

On groups with a Frobenius element

A. I. Sozutov, E. B. Durakov

Siberian Federal University, Krasnoyarsk, Russia

Abstract: We study groups with an $H$-Frobenius element and the nilpotent kernels of the corresponding Frobenius subgroups. We prove the two theorems that solve Question 10.61 of “The Kourovka Notebook” in this case.

Keywords: group, infinite group with finiteness conditions, Frobenius group, Frobenius subgroup, $H$-Frobenius element.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-04897-a
The authors were financially supported by the Russian Foundation for Basic Research (Grant 15-01-04897-a).


DOI: https://doi.org/10.17377/smzh.2018.59.518

Full text: PDF file (325 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2018, 59:5, 938–946

Bibliographic databases:

UDC: 512.544
MSC: 35R30
Received: 27.11.2017

Citation: A. I. Sozutov, E. B. Durakov, “On groups with a Frobenius element”, Sibirsk. Mat. Zh., 59:5 (2018), 1179–1191; Siberian Math. J., 59:5 (2018), 938–946

Citation in format AMSBIB
\Bibitem{SozDur18}
\by A.~I.~Sozutov, E.~B.~Durakov
\paper On groups with a~Frobenius element
\jour Sibirsk. Mat. Zh.
\yr 2018
\vol 59
\issue 5
\pages 1179--1191
\mathnet{http://mi.mathnet.ru/smj3038}
\crossref{https://doi.org/10.17377/smzh.2018.59.518}
\elib{https://elibrary.ru/item.asp?id=38624302}
\transl
\jour Siberian Math. J.
\yr 2018
\vol 59
\issue 5
\pages 938--946
\crossref{https://doi.org/10.1134/S003744661805018X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000452230400018}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85057439114}


Linking options:
  • http://mi.mathnet.ru/eng/smj3038
  • http://mi.mathnet.ru/eng/smj/v59/i5/p1179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:123
    Full text:25
    References:16
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021